Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Child having impetigo, being treated with antibiotics. Mouth sores and disrupted sleeps. How to get relief?

My 4yr old child has had impetigo and has been treated with oral and topical antibiotics . We have also tried a steiod cream and after at least 5 weeks it still has not completely cleared up. She is now complaining of mouth sores inside her mouth and is having disrupted sleeps...Sick of going to the doctors, we have been there for the last 5 mondays in a row!
Asked On : Sun, 8 Jul 2012
Answers:  2 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Impetigo is basically an immune related disorder and needs a long term treatment for relief. Steroids and systemic antibiotics are mainstay of the treatment. This needs a regular monitoring and dosage regulation under the care of a dermatologist.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 8 Jul 2012
I find this answer helpful
  User's Response
hello sir..your child's problem is suppressed by should consult to a good will definitily cured...
Answered: Sun, 8 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor